MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC451412
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Since no device has been received for analysis, no product investigation can be performed and the reported failure could not be evaluated.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Incomplete expansion is a known potential complication associated with the enterprise vascular reconstruction device.Incomplete expansion could lead to thrombosis and/or migration or embolization, resulting in ischemia or infarct.There may be clinical and procedural factors, including vessel characteristics, device selection, and mechanical manipulation of devices within the artery, that may have contributed to the reported event rather than the design or manufacture of the device.In this case, the surgical intervention of implanting a second stent inside the enterprise stent was required to fully expand the proximal markers and preclude further patient complications.It was also reported that the parent vessel was found to be occluded; it is unknown whether the enterprise stent contributed to this event.The occlusion may have been caused by thrombus formation or may have been attributed to atherosclerosis, a baseline patient condition.Further clarifying information is being requested.Currently, the correlation between this event to the used device as a contributing factor cannot be established.Based on this information, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury¿ with an awareness date of 04-aug-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that an eu 4.5x14mm stent 12 mm dw tip (enc451412/ 9123410) and prowler select plus 150/5cm (606s255x/ lot # unknown) were used for an endovascular embolization procedure.During the procedure, the user reported incomplete expansion of the enterprise stent.When the stent was placed and released at the target site, it was found that the distal markers expanded fully, but the proximal markers were converged.It was also found that the parent vessel was occluded.The physician removed the prowler microcatheter from the patient and used a balloon catheter (other brand) for dilation, and the blood flow of the parent vessel was restored.Since the proximal markers of the stent did not fully open or expand as intended, the physician delivered a second stent using the original microcatheter and released the second stent in the first stent and completed the surgery.The procedure was prolonged by about 30 minutes.No patient harm was reported.Additional information was received on 13-aug-2025.Summary: the temperature indicator label on the inner pouch and it was found to be within acceptable criteria.There was no resistance during the advancement of the device.The stent appeared undamaged.No vessel or aneurysm factors were identified that could have contributed to incomplete expansion.Additional intervention was performed to attempt to expand the stent reported as such ¿intervention with intracranial balloon dilatation catheter to try to expand the stent.¿ this incomplete expansion did not result in stent migration or embolization.The blood flow at the proximal end was restricted.The 30-minute procedural delay did not lead to any adverse consequences for the patient.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22806518
Report Number3008114965-2025-00875
Device Sequence Number9063874
Product Code NJE
UDI-Device Identifier10886704044017
UDI-Public(01)10886704044017(17)260528(10)9123410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberENC451412
Device Lot Number9123410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown